# SDR ASAA2014122510063

- Difficulty date: December 25, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 1,305 hours, 412 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160541
- Condition: Dirty
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT FWD CABIN IS VERY WARM IT DID NOT SEEM TO RESPOND TO TEMP ADJUSTMENTS. BACK COLD, 40 DEGREE DIFFERENCE.  ACFT GROUNDED.  FOUND CABIN TEMP SENSOR FILTERS CLOGGED, CLEANED IAW MM 21-+61-06-100-001.  ZONE TEMP CONTROL, OPS NORMAL REF MM 21-61-00-700-807-002.  GROUND VERIFICATION GOOD.
